# SDR SWAA2022082641096

- Difficulty date: August 12, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LH PORTABLE WATER TANK SUPPORT ANGLE TO BULKHEAD ATTACH ANGLE BS PR7 LBL 9 CRACK FOUND AT LH PORTABLE WATER TANK SUPPORT ANGLE TO BULKHEAD ATTACH ANGLE BS 947 LBL 9 / [01] CRACK FOUND AT LH PORTABLE WATER TANK SUPPORT ANGLE TO BULKHEAD ATTACH ANGLE BS PR7 LBL 9 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C;[02] RECEIVED NEW FITTING P/N 149A8113U6 LOT#1497212-2 LOCATED AND DRILLED IAW SRM 51-40-05-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG#149A8103;[03] VERIFIED CORRECTIVE ACTION #2. VERIFIED MEASUREMENT TABLE.
